Journal Article

Reply to Gelinck and Burger

Jeffrey T. Schouten, Anne Kmack, Daniel R. Kuritzkes and Roy M. Gulick

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 51, issue 3, pages 365-366
Published in print August 2010 | ISSN: 1058-4838
Published online August 2010 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/654804
Reply to Gelinck and Burger

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  720 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.